# SDR TRAX200800746

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SIDE SEAT RAILS HAVE CORROSION DAMAGE FS 669.40 TO FS 977.00.  REPAIRED DAMAGED AREAS OF CABIN SIDE WALL SEAT RAILS FROM FS 669.40 TO 977.00 IAW SRM 53-41-49 AND SRM 53-51-49.  (B)
